# SDR VNAA2025013111101

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N618NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15429
- Aircraft time: 9,564 hours, 9,585 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT MESSAGES RECEIVED AT 31000 FT. (PER POH PAGE 4-61 SECTION 4.6.8 IS NORMAL RESPONSE DUE TO THEIR CLIMB RATE) / PERFORMED THE PRESSURIZATION AND DEPRESSURIZATION CHECK IAW AMM 21-31-00-910-801-A02-PSA AND 21-31-00-910-802-A01. OPS CHECKED GOOD. NO DEFECTS NOTED.
